Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations


Authors: R. H. Cameron and W. T. Martin
Journal: Bull. Amer. Math. Soc. 51 (1945), 73-90
DOI: https://doi.org/10.1090/S0002-9904-1945-08275-5
MathSciNet review: 0011401
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Wiener, Generalized harmonic analysis, Acta Math. 55 (1930) pp. 117-258, esp. pp. 214-234. (References to the author's earlier work on the integral are given here.) MR 1555316
  • 2. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, submitted to Transactions of American Mathematical Society.
  • 3. E. L. Ince, Ordinary differential equations, London, 1927.
  • 4. R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. vol. 45 (1944) pp. 386-396. MR 10346
  • 5. R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, 1934, New York, pp. 151 and 156. MR 1451142
  • 6. E. T. Whittaker and G. N. Watson, A Course of modern analysis, Cambridge, 4th ed., 1927.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08275-5

American Mathematical Society